Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1991, Volume 31, Number 9, Pages 1392–1401 (Mi zvmmf3026)  

The construction of completely conservative difference schemes for the equations of the nonlinear theory of elasticity

L. G. Volkov

Ruse Bulgaria

Full text: PDF file (988 kB)
References: PDF file   HTML file

English version:
USSR Computational Mathematics and Mathematical Physics, 1991, 31:9, 92–99

Bibliographic databases:
UDC: 519.6:539.3
MSC: Primary 74S20; Secondary 74B20
Received: 28.04.1990
Revised: 14.09.1990

Citation: L. G. Volkov, “The construction of completely conservative difference schemes for the equations of the nonlinear theory of elasticity”, Zh. Vychisl. Mat. Mat. Fiz., 31:9 (1991), 1392–1401; U.S.S.R. Comput. Math. Math. Phys., 31:9 (1991), 92–99

Citation in format AMSBIB
\Bibitem{Vol91}
\by L.~G.~Volkov
\paper The construction of completely conservative difference schemes for the equations of the nonlinear theory of elasticity
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1991
\vol 31
\issue 9
\pages 1392--1401
\mathnet{http://mi.mathnet.ru/zvmmf3026}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1145208}
\zmath{https://zbmath.org/?q=an:0763.73078}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1991
\vol 31
\issue 9
\pages 92--99
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JR48700012}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3026
  • http://mi.mathnet.ru/eng/zvmmf/v31/i9/p1392

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:172
    Full text:72
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022